User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Behme, A. and Bondesson, L. 
Title:
A class of scale mixtures of gamma(k)-distributions that are generalized gamma convolutions 
Keywords:
excursion theory, exponential functionals, generalized gamma convolution, hyperbolic monotonicity, products and ratios of independent random variables, Lévy process 
Dewey Decimal Classification:
510 Mathematik 
Journal title:
Bernoulli 
Year:
2017 
Journal volume:
23 
Journal issue:
Pages contribution:
773-787 
Language:
en 
Fulltext / DOI:
WWW:
E-ISSN:
1573-9759 
Status:
Verlagsversion / published 
TUM Institution:
Lehrstuhl für Mathematische Statistik 
Format:
Text